R. P. Agarwal and D. O’Regan, Singular Differential and Integral Equations with Applications, Kluwer Academic Publishers, Dordrecht, 2003.
A. V. Bicadze and A. A. Samarskii, Some elementary generalizations of linear elliptic boundary value problems, Dokl. Akad. Nauk SSSR 185 (1969), 739-740.
A. V. Bitsadze, On the theory of nonlocal boundary value problems, Dokl. Akad. Nauk SSSR 277 (1984), no. 1, 17-19.
A. V. Bitsadze, A class of conditionally solvable nonlocal boundary value problems for harmonic functions, Dokl. Akad. Nauk SSSR 280 (1985), no. 3, 521-524.
L. E. Bobisud, Existence of solutions for nonlinear singular boundary value problems, Appl. Anal. 35 (1990), no. 1-4, 43-57.
W. Cheung and P. Wong, Fixed-sign solutions for a system of singular focal boundary value problems, J. Math. Anal. Appl. 329 (2007), no. 2, 851-869.
R. Dalmasso, Existence and uniqueness of positive radial solutions for the Lane-Emden system, Nonlinear Anal. 57 (2004), no. 3, 341-348.
D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, Inc., Boston, MA, 1988.
C. P. Gupta, Solvability of a three-point nonlinear boundary value problem for a second order ordinary differential equation, J. Math. Anal. Appl. 168 (1992), no. 2, 540-551.
V. A. Il’in and E. I. Moiseev, A nonlocal boundary value problem of the first kind for the Sturm-Liouville operator in differential and difference interpretations, Differentsial’nye Uravneniya 23 (1987), no. 7, 1198-1207.
V. A. Il’in and E. I. Moiseev, A nonlocal boundary value problem of the second kind for the Sturm-Liouville operator, Differentsial’nye Uravneniya 23 (1987), no. 8, 1422-1431, 1471.
P. Kang and Z. Wei, Three positive solutions of singular nonlocal boundary value problems for systems of nonlinear second-order ordinary differential equations, Nonlinear Anal. 70 (2009), no. 1, 444-451.
P. Kelevedjiev, Nonnegative solutions to some singular second-order boundary value problems, Nonlinear Anal. 36 (1999), no. 4, Ser. A: Theory Methods, 481-494.
B. Liu, Positive solutions of a nonlinear three-point boundary value problem, Comput. Math. Appl. 44 (2002), no. 1-2, 201-211.
B. Liu, L. Liu, and Y. Wu, Positive solutions for singular second order three-point boundary value problems, Nonlinear Anal. 66 (2007), no. 12, 2756-2766.
B. Liu, L. Liu, and Y. Wu, Positive solutions for singular systems of three-point boundary value problems, Comput. Math. Appl. 53 (2007), no. 9, 1429-1438.
R. Ma, Positive solutions of a nonlinear three-point boundary-value problem, Electron. J. Differential Equations 1999 (1999), no. 34, 8 pp.
M. Moshinsky, Sobre los problems de conditions a la frontiera en una dimension de caracteristicas discontinuas, Bol. Soc. Mat. Mexicana 7 (1950), 1-25.
T. Timoshenko, Theory of Elastic Theory, McGraw-Hill, New York, 1971.
J. R. L. Webb, Positive solutions of some three point boundary value problems via fixed point index theory, Nonlinear Anal. 47 (2001), no. 7, 4319-4332.
S. Xie and J. Zhu, Positive solutions of boundary value problems for system of nonlinear fourth-order differential equations, Bound. Value Probl. 2007 (2007), Art. ID 76493, 12 pp.
Z. Zhao, Solutions and Green’s functions for some linear second-order three-point boundary value problems, Comput. Math. Appl. 56 (2008), no. 1, 104-113.
Y. Zhou and Y. Xu, Positive solutions of three-point boundary value problems for systems of nonlinear second order ordinary differential equations, J. Math. Anal. Appl. 320 (2006), no. 2, 578-590.